# SDR DALA2022012000391

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 57,850 hours, 40,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS BATTERY PACK AT B5-119 WAS INOPERATIVE FOR ROW 20DC EMERGENCY PATH LIGHTS. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK AT B5-119. THE EMERGENCY LIGHTS OPERATIONAL CHECK WAS NORMAL REF B717 AMM 33-51-04. (LP #5363034)
